# SDR VNAA2024052711101

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 18,373 hours, 16,441 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: E3867
- Condition: Inoperative
- Location: Mlg
- Part time: 18,373 hours, 16,441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON APPROACH TO LANDING. RE-CYCLED, SAME MSG, RAN QRC/QRH CHECKLIST. MANUAL GEAR EXTENSION SUCCESSFUL. UPON LANDING NOSEWHEEL STEERING INOP / REMOVED AND REPLACED PSEU. PERFORMED EXTENSION RETRACTION OPERATIONAL TEST AGAIN, NO FAULTS FOUND. ALL WORK PERFORMED IAW CRJ 900 AMM 32-61-01-400-801-A01, 32-31-01-400-802-A01, 32-30-00-710-801-A01.
